# SDR SWAA2018011118980

- Difficulty date: January 8, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 39,536 hours, 18,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR GALLEY EMERGENCY FLASHLIGHT STRAP BROKEN.  R&R STRAP PER SIP.
